# SDR 2019F00168

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: General aviation
- Aircraft: N848MA
- Make and model: Bnorm BN2B20
- Aircraft serial: 2210
- Aircraft time: 12,935 hours
- Engine: Lyc IO540K1B5
- Engine time: 1,926 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Broken
- Location: Rt Engine
- Part time: 284 hours
- Component: Magneto, Kelly, 6351
- Component part number: 6351
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD START CONDITION ISOLATED TO BROKEN MAGNETO IMPULSE COUPLING. FLYWEIGHT BIAS SPRING FOUND TO HAVE BROKEN LOOSE FROM PAWL RIVET.
